On character amenability of restricted semigroup algebras
2
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
We study the character amenability of restricted semigroup algebra ℓ¹r(S) and that of the semigroup algebra ℓ¹(Sr) on restricted semigroup Sr. We work on certain semigroups such as restricted semigroups, Clifford semigroups, Brandt semigroups and semilattice. In particular, we show that for a Clifford semigroup S, the character amenability of ℓ¹(Sr) is equivalent to that of ℓ¹r (S), this is in turn equivalent to ℓ¹(S) being an amenable Banach algebra. This same result was also shown to be true for a Brandt semigroup S over a group G with a finite index set J.
Abstract
We study the character amenability of restricted semigroup algebra ℓ¹r(S) and that of the semigroup algebra ℓ¹(Sr) on restricted semigroup Sr. We work on certain semigroups such as restricted semigroups, Clifford semigroups, Brandt semigroups and semilattice. In particular, we show that for a Clifford semigroup S, the character amenability of ℓ¹(Sr) is equivalent to that of ℓ¹r (S), this is in turn equivalent to ℓ¹(S) being an amenable Banach algebra. This same result was also shown to be true for a Brandt semigroup S over a group G with a finite index set J.
참고문헌 (28)
- M. Amini, "Restricted algebras on inverse semigroups I, representation theory", Mathemtische Nachrichten, 279(16), pp.1739~1748 (2006)
- A.H. Clifford, "The algebraic theory of semigroups", Amer. Math. Soc. Surveys, 7(1) (1961)
- H.G. Dales, "London Mathematical Society Monographs" (2000), The Clarendon Press
- H. G. Dales, "Banach algebras on semigroups and their compactifications", Memoirs Amer. Math. Soc, 205, pp.1~165 (2010)
- J. Duncan, "Amenabilty of inverse semigroup and their semigroup algebras", Proc. Royal Soc. Edinburgh A, 80, pp.309~321 (1978)
- J. Duncan, "Amenabilty of discrete convolution semigroup algebras", Math. Scand, 66, pp.141~146 (1990)
- E. Essmaili, "φ-Amenability and character amenability of some classes of Banach algebras", Houston J. Math, 39(2), pp.515~529 (2013)
- M. Ghandehari, "Amenability constants for semilattice algebras", Semigroup Forum, 79, pp.279~297 (2009)
- N. Gronbaek, "Amenability of weighted discrete semigroup convolution algebras", Proc. R. Soc. Edinb. A, 110, pp.351~360 (1998)
- J.M. Howie, "London Mathematical Society Monographs, Volume 12" (1995), The Clarendon Press
- Z. Hu, "On Character amenable Banach algebra", Studia Math, 193(1), pp.53~78 (2009)
- B. E. Johnson, "Cohomology in Banach algebras", Memoirs Amer. Math. Soc, 127 (1972)
- E. Kaniuth, "On φ-amenability of Banach algebras", Math. Proc. Camb. Phil. Soc, 144, pp.85~96 (2008)
- E. Kaniuth, "On character amenability of Banach algebras", J. Math. Anal. Appl, 344, pp.942~955 (2008)
- M. B. Lashkarizadeh, "Approximate amenability of certain semigroup algebras", it Semigroup Forum, 71, pp.312~322 (2005)
- A.T.-M. Lau, "Analysis of a class of Banach algebras with applications to harmonic analysis of locally compact groups", Fund. Math, 118, pp.161~175 (1983)
- M. Mehran, "Amenability of restricted semigroup algebras", Int. J. Math. Anal, 4, pp.17~28 (2010)
- O.T. Mewomo, "On n-weak amenability of Rees semigroup algebras", Proc. Indian Academy of Sci. (Math. Series), 118(4), pp.547~555 (2008)
- O.T. Mewomo, "Various notions of amenability in Banach algebras", Expo. Math, 29, pp.283~299 (2011)
- O.T. Mewomo, "Note on character amenability in Banach algebras", Mathematical Report (2016)
- O.T. Mewomo, "On character amenability of semigroup algebras", Quaestiones Mathematicae (2016)
- O.T. Mewomo, "On n-weak amenability of semigroup algebras", J. Nig. Math. Soc, 32, pp.289~301 (2013)
- O.T. Mewomo, "On approximate character amenability of Banach algebras", J. Nig. Math. Soc, 32, pp.303~315 (2013)
- M.S. Monfared, "Character amenability of Banach algebras", Math. Proc. Camb. Phil. Soc, 144, pp.697~706 (2008)
- H. Pourmahmood-Aghababa, "Generalized notions of character amenability", Acta Mathematica Sinica, English Series, 29(7), pp.1329~1350 (2013)
- V. Runde, "Lectures on amenability, Lect. Notes in Math., Vol. 1774" (2002), Springer
- M.M. Sadr, "Pseudo-amenability of Brandt semigroup algebras", Comment. Math. Univ. Carolin, 50, pp.413~419 (2009)
- M.M. Sadr, "Approximate amenability of Banach catergory algebras with application to semigroup algebras", Semigroup Forum, 79, pp.55~64 (2009)
